MathSciNet Relay Station
MathSciNet bibliographic data
MR2390522 47A15 (17C65 47B10 47L10)
Kennedy, Matthew Triangularization of a Jordan algebra of Schatten operators. Proc. Amer. Math. Soc. 136 (2008), no. 7, 2521–2527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement